# SDR QXEA9900838

- Difficulty date: March 31, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N497US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11173
- System (JASC): 5520 · Elevator Structure
- Part: Bracket
- Condition: Worn
- Location: Elevator
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - 3 HOLES IN ATTACHMENT BRACKET FOR THE ELEVATOR BOOSTER UNIT ARE WORN SO THAT THE BUSHINGS ARE LOOSE.  REPAIRED IAW HORIZON AIR EA 4-55-126.
